Journal of Symbolic Logic

A $\Delta^0_2$ Set with Barely $\Sigma^0_2$ Degree

Rod Downey, Geoffrey Laforte, and Steffen Lempp

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We construct a $\Delta^0_2$ degree which fails to be computably enumerable in any computably enumerable set strictly below $\emptyset'$.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 4 (1999), 1700-1718.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745948

Mathematical Reviews number (MathSciNet)
MR1780080

Zentralblatt MATH identifier
0951.03033

JSTOR
links.jstor.org

Citation

Downey, Rod; Laforte, Geoffrey; Lempp, Steffen. A $\Delta^0_2$ Set with Barely $\Sigma^0_2$ Degree. J. Symbolic Logic 64 (1999), no. 4, 1700--1718. https://projecteuclid.org/euclid.jsl/1183745948


Export citation